In this paper, we obtain a Suzuki type fixed point theorem for a generalized multivalued mapping on a partial Hausdorff metric space. As a consequence of the presented results, we discuss the existence and uniqueness of the bounded solution of a functional equation arising in dynamic programming.

Abbas, M., Ali, B., & Vetro, C. (2013). A Suzuki type fixed point theorem for a generalized multivalued mapping on partial Hausdorff metric spaces. TOPOLOGY AND ITS APPLICATIONS, 160(3), 553-563 [10.1016/j.topol.2013.01.006].

A Suzuki type fixed point theorem for a generalized multivalued mapping on partial Hausdorff metric spaces

VETRO, Calogero
2013

Abstract

In this paper, we obtain a Suzuki type fixed point theorem for a generalized multivalued mapping on a partial Hausdorff metric space. As a consequence of the presented results, we discuss the existence and uniqueness of the bounded solution of a functional equation arising in dynamic programming.
Settore MAT/05 - Analisi Matematica
Abbas, M., Ali, B., & Vetro, C. (2013). A Suzuki type fixed point theorem for a generalized multivalued mapping on partial Hausdorff metric spaces. TOPOLOGY AND ITS APPLICATIONS, 160(3), 553-563 [10.1016/j.topol.2013.01.006].
File in questo prodotto:
File Dimensione Formato  
TOPOL4829.pdf

Solo gestori archvio

Dimensione 353.31 kB
Formato Adobe PDF
353.31 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10447/69707
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 34
  • ???jsp.display-item.citation.isi??? 33
social impact